Show simple item record

contributor authorChoonkil Baaken
contributor authorH.Y Chuen
contributor authorمحمد صال مصلحیانen
contributor authorMohammad Sal Moslehianfa
date accessioned2020-06-06T13:09:14Z
date available2020-06-06T13:09:14Z
date issued2006
identifier urihttps://libsearch.um.ac.ir:443/fum/handle/fum/3343704?show=full
description abstractAbstract. We prove the Cauchy–Rassias stability of linear n -inner product preserving mappings

in n -inner product Banach spaces. We apply the Cauchy-Rassias inequality that plays an

influencial role in the subject of functional equations. The inequality was introduced for the first

time by Th. M. Rassias in his paper entitled: On the stability of the linear mapping in Banach

spaces, Proc. Amer. Math. Soc. 72,
en
languageEnglish
titleOn the Cauchy-Rassias inequality and linear n-inner product preserving Mappingsen
typeJournal Paper
contenttypeExternal Fulltext
subject keywordsOn the Cauchy-Rassias inequality and linear n-inner product preserving Mappingsen
journal titleMathematical Inequalities and Applicationsen
journal titleMathematical Inequalities and Applicationsfa
pages453-464
journal volume9
journal issue3
identifier linkhttps://profdoc.um.ac.ir/paper-abstract-378.html
identifier articleid378


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record